# SDR USAA920080694

- Difficulty date: March 14, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED BULKHEAD WEB, BS 178, RBL 5.7, WL 212 AND RBL 9, WL 234.  REPAIRED BULKHEAD WEB, BS 178, RBL 5.7, WL 212 AND RBL 9, WL 234 IAW B737 SRM 53-10-08-2R10.
